# SDR AWXA200200659

- Difficulty date: July 5, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 65582802
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/2" CRACK WAS FOUND ON SHEAR TIE BS 360, BETWEEN STR 14 & 15 R/H. MAINTENANCE CUTOUT DAMAGE ON SHEAR TIE BS 360, BETWEEN STR 14 & 15 R/H, FABRICATED A REPAIR SHEAR TIE, AND INSTALLED REPAIR IAW SRM 53-00-07, PG. 219-221, AND  DWG 65-58280-2.
